Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    0
  • views
    7365

DR. put me on too high of an Accutane dose

verysadperson

281 views

I took Accutane July 2009. My Dr. said he was starting me on a low dose which was 40mg one pill a day. I took it for only 2 weeks and saw considerable hairloss. I stopped taking it and I am very angry. I want to sue him. I feel he put me on too strong of a dose. I'm so miserable and angry because I lost 50% of my hair thickness in two weeks. Did anyone else get put on too high of a dose to start off? I'm a male 5'10 tall and I weigh between 165 and 170 pounds. I am 23 but was 22 when I took it.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×